Keywords:Quotient map, Product space, Locally compact space, (locally) Pseudocompact space, Pseudo-k-space
In this note a new class of topological spaces generalizing k-spaces, the pseudo-k-spaces, is introduced and investigated. Particular attention is given to the study of products of such spaces, in analogy to what is already known about k-spaces and quasi-k-spaces.
D. E. Cohen, Spaces with weak topology, Quart. J. Math., Oxford 5 (1954), 77–80.
C. H. Dowker, Topology of metric complexes, Amer. J. Math. 74 (1952), 555–577.
R. Engelking, General Topology, Sigma Ser. Pure Math. 6 (Heldermann, Berlin, 1989).
T. Jech, Set Theory, Academic Press, 1978.
E. Michael, Local compactness and cartesian product of quotient maps and k-spaces, Ann. Inst. Fourier 18 (1968), 281–286.
K. Morita, Product of normal spaces with metric spaces, Math. Ann. 154 (1964), 365–382.
J. Nagata, Quotient and bi-quotient spaces of M-spaces, Proc. Japan Acad. 45 (1969), 25–29.
M. Sanchis, A note on quasi-k-spaces, Rend. Ist. Mat. Univ. Trieste Suppl. XXX (1999), 173–179.
J. H. C. Whitehead, A note on a theorem due to Borsuk, Bull. Amer. Math. Soc. 54 (1948), 1125–1132.
How to Cite
This journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.